MathSciNet Relay Station
MathSciNet bibliographic data
MR1662234 46E30 (46G10)
Wulbert, Daniel Annihilating a subspace of $L_1$ with the sign of a continuous function. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2431–2438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement